RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 171–178 (Mi umn6769)  

Scientific notes and problems

On the theory at hypersurfaces of affine connections

V. D. Izmailov


Full text: PDF file (785 kB)

Bibliographic databases:

Received: 08.11.1956

Citation: V. D. Izmailov, “On the theory at hypersurfaces of affine connections”, Uspekhi Mat. Nauk, 15:5(95) (1960), 171–178

Citation in format AMSBIB
\Bibitem{Izm60}
\by V.~D.~Izmailov
\paper On the theory at hypersurfaces of affine connections
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 171--178
\mathnet{http://mi.mathnet.ru/umn6769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=126232}
\zmath{https://zbmath.org/?q=an:0105.15904}


Linking options:
  • http://mi.mathnet.ru/eng/umn6769
  • http://mi.mathnet.ru/eng/umn/v15/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:100
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019